Ukrainian Mathematical Journal

, Volume 56, Issue 8, pp 1242–1257

LI-Yorke sensitivity and other concepts of chaos

  • S. F. Kolyada

DOI: 10.1007/s11253-005-0055-4

Cite this article as:
Kolyada, S.F. Ukr Math J (2004) 56: 1242. doi:10.1007/s11253-005-0055-4


We give a survey of the theory of chaos for topological dynamical systems defined by continuous maps on compact metric spaces.

Copyright information

© Springer Science+Business Media, Inc. 2004

Authors and Affiliations

  • S. F. Kolyada
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKyiv